Journal article
On nonlinear preconditioners in Newton-Krylov methods for unsteady flows



Publication Details
Authors:
Birken, P.
Publication year:
2010
Journal:
International Journal for Numerical Methods in Fluids
Pages range:
565-573
Volume number:
62
Start page:
565
End page:
573
ISSN:
0271-2091



Keywords
dual time stepping, finite-volume methods, matrix-free methods, Newton-Krylov methods, preconditioning, unsteady flows


Authors/Editors


Research Areas


Last updated on 2019-25-07 at 14:39